# SDR REXA2015110301046

- Difficulty date: November 3, 2015
- Submitted: November 9, 2015
- Operation: Air carrier
- Aircraft: N605LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15160
- Aircraft time: 18,622 hours, 11,896 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT BL 12 FLIGHT DECK FLOORBEAM IS CRACKED.  REPAIRED LT BL 12 FLIGHT DECK FLOORBEAM IAW GREO 690-53-11-439, EO R53252.  R & R FLOORBOARD SUPPORT ANGLE, PN CC670-33199-3, SRM 51-40-11-001-001-A01, 51-42-21-001-001-A01 & 51-42-06-001-001-A01.
